# SDR 99ZZZX1964

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94HB
- Make and model: Beech C90
- Aircraft serial: LJ904
- System (JASC): 2730 · Elevator Control System
- Part: Harness
- Part number: H64B6
- Condition: Chafed
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ON A LOCAL TRAINING FLIGHT.  IMMEDIATELY AFTER TAKEOFF, PILOT TRAINEE REPORTED NO RESPONSE TO ELEVATOR INPUTS.  ACFT APPROX 200 FEET AGL AND AIRSPEED WAS 120 KNOTS.  INSTRUCTOR PILOT ASSUMED COMMAND AND MADE AN IMMEDIATE LANDING USING ELEVATOR TRIM.  ELEV DOWN CONTROL CABLE WAS BURNED IN TWO AND ELECTRICAL WIRE (PN H64B6) RUNNING FROM NORMAL ELECTRIC HEAT RELAY TO AIR CONDITIONER CHAFING.  FOUND ANOTHER ELEC WIRE (PN H64A6) LOCATED IN SAME AREA CHAFING ON BELLCRANK.  THESE ELECTRICAL WIRES AND RELAYS ARE LOCATED UNDER THE FLOORBOARD BENEATH PILOT'S SEAT.  NOTE:  SUBMITTER STATED THE ONLY TIME ONE CAN SEE INTERFERENCE BETWEEN BELLCRANK AND ELEC WIRE IS WHEN ELEVATOR IS IN THE FULL AFT POSITION.
